# SDR CA080724001

- Difficulty date: July 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 601 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C81878
- Condition: Failed
- Location: Fuel Boost
- Part time: 610 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP WARNING LIGHT ILLUMINATED IN FLIGHT. AUX. PUMP HAD FAILED. ENGINE CONTINUED RUNNING ON MECHANICAL PUMP. A/C FLOWN TO MAINT BASE, ELECTRIC PUMP REPLACED. FUNCTION AND LEAK CHECK PERFORMED. CAUSE OF PUMP FAILURE UNKNOWN.
